# SDR AALA201705119016

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Part number: 002001520
- Part serial: S6614B926
- Condition: Worn
- Location: Rt Mlg
- Part time: 50,213 hours, 6,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIMENSIONAL CHECK OF RIGHT MAIN LANDING GEAR, LOWER SIDE STAY ASSEMBLY, LOWER JOINT NUT,OUT OF LIMITS. REPLACEDJOINT NUT IAW AMM 32-11-16.
